# SDR NACA2024011700001

- Difficulty date: January 17, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 68,811 hours, 43,840 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268642
- Part serial: 4013
- Condition: Cracked
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SYSTEM A HYDRAULIC FAILURE. FOUND 1 EACH SPOILER ACTUATOR CRACKED/SPLIT OFF AT TOP OF ACTUATOR. REPLACED ACTUATOR IAW AMM 27-12-74 OPS AND LEAK CHECK GOOD. NO TIME INFO, PART UNKNOWN TO TRAX.
